# SDR SWIA200514733

- Difficulty date: March 19, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 40 hours, 37 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Sign
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT EXIT SIGN ON AFT OF BULKHEAD SEPARATING 1ST CLASS & COACH (RT SIDE) IS INOPERATIVE.  REPAIRED WIRES ON EMERGENCY LGIHT EXIT SIGN.  OPERATIONAL CHECK GOOD.
